# SDR JR2R2011110600569

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FS 280 BEAM FOUND CORRODED ON RT LOWER BULKHEAD WEB.  R & R RT STA 280 LOWER BULKHEAD WEB IAW SRM 53-11-10 AS ON WO 1007307-1000-0175 AND WO 711009503.
